# SDR C2XA01CL103

- Difficulty date: May 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3690  THE CREW REPORTED THE 4TH AND 5TH SECTION OF EMERGENCY LIGHTS WERE NOT OPERATING.  MAINTENANCE INSPECTED THE EMERGENCY LIGHTS AND RESET THE BATTERY PACK AT SEAT 12A.  OPERATIONAL CHECKS WERE GOOD.
